# SDR HEEA0012324

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Panel Assy
- Part number: 222031590105
- Condition: Damaged
- Location: Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION ASSY DAMAGE ON R/H TOP SIDE.
